# SDR SIMA200323004

- Difficulty date: August 12, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, THE CENTER FLOORBEAM BETWEEN FRAMES 24 AND 25 WAS FOUND CORRODED BELOW SRM LIMITS.  PERFORMED A CUT OUT OF THE DAMAGED ARAE.  FABRICATED A REPAIR DOUBLER, FILLER AND TWO SHIMS FOR REPAIR.  REPAIR DONE IAW EMB 145 SRM, SRM EMB 145/1142 REV 22, CHAPTER 53-22-10, 51-40-02, 51-40-04 AND 51-40-06.  (M)
